# SDR CALA2008121901154

- Difficulty date: December 19, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 23,278 hours, 9,718 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 129.5, APPROXIMATELY 18 INCHES AFT OF FRONT SPAR INBOARD SIDE OF RIB.  INSTALLED INTERIM REPAIR ON LEFT HORIZONTAL STAB LOWER INBOARD SPAR SKIN STATION 129.5.  REF ECRA 5510-01955, LOG 9702589 FOR DIP (55-DIP) CNTL NR 91773 WHICH READS:  ACCOMPLISH A PERMANENT REPAIR WITHIN 24 MONTHS FROM 17DEC08 PER ECRA 5510-01955 PART3, PLANNING TO CONTACT ENGINEERING AFTER 17OCT10 BUT BEFORE 17NOV10 FOR A PERMANENT REPAIR.
